# SDR YENA2022110101065

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb EMB110*
- Aircraft serial: 601
- Aircraft time: 23,987 hours, 16,584 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF TOMX WO 2047 NR 00343.  LH PYLON CRACKED ON IB SPAR FITTING; REF TOMX WO 2047 NR 00343.  REMOVED AND REPLACED LH PYLON IB SPAR FITTING PER SRM 51-41-02 PAR.4/PAR.6 SRM 51-43-03 PAR.4/PAR..5 AND SRM 51-43-04 PAR.4/PAR.5.
